Hi lauralynnsar; This is not very comman with Klonopin to make you jitter and not be able to sleep,It is used for just the opisite use my friend are you taking other meds that might be causeing a interaction.Do you get your meds all from the same doctor and pharmacy this is very importaint then you have a complete team working on you to make sure you don't have interactions ect i friended you so you can send me a dirrect post and i well see it in my email and answer you faster IF you have been taking this for 3 to 5 days and this is still happening please call the doctor or the nurse in charge and let them know that you are having problems have you ever takine other benzo's like valium,xanax,librim,ativan just asking because could be you can't take benzo's but for now if you have been taking this for the time i said i would call the office. what are they giving this to you for dear..feel free to contact me
Chuck Wise Sr. Retired pharmacy Techniecian Cpht OREGON.
Hi, some of the more common potential side effects can be as follow: shakiness and unsteady walk, trouble with sleeping, unsteadiness, trembling, or other problems with muscle control or coordination. Although as Chuck has said these aren't desired effects, but maybe this isn't the right medication for you? Of course if you have started this medication recently is can take time for your body to adjust. See how you go for a few days or so, and if no improvement, seek advice. I'm sorry but i can't answer the question of the possibility of withdrawals from the Xanax... hopefully someone else can help?
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Getting off I was prescribed klonopin to help me sleep at night and for my panic attacks/anxiety at?
Posted 31 Mar 2012 • 3 answers
Posted 10 Jun 2012 • 72 answers
Posted 16 Jul 2012 • 4 answers
Posted 31 Jan 2013 • 1 answer
Posted 19 Apr 2018 • 1 answer